Please use this identifier to cite or link to this item:
Title: Generating differential equations satisfied by products of functions
Authors: Chung, KC
Keywords: Bessel function
Homogeneous linear ordinary differential equations
Meromorphic functions
Numerical quadrature
Issue Date: 2001
Publisher: Pergamon Press
Source: Applied mathematics letters, 2001, v. 14, no. 7, p. 885-889 How to cite?
Journal: Applied mathematics letters 
Abstract: Based on the coefficients of two homogeneous linear differential equations, a method is proposed to construct a third homogeneous linear differential equations which is satisfied by all products of the form uv, where u and v satisfy, respectively, the first and the second given differential equation. The method was used recently in the computation of rapidly oscillatory integrals with kernels which are products of Bessel functions and their variants.
ISSN: 0893-9659
DOI: 10.1016/S0893-9659(01)00060-X
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Nov 12, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.